|Nytol/Nytol One A Night||diphenhydramine||Brand||United Kingdom||50mg||20 Tablets||DR||$24.61||Add|
|Nytol/Nytol Original||diphenhydramine||Brand||United Kingdom||25mg||20 Tablets||DR||$21.71||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.